# SDR AALA2020030649023

- Difficulty date: March 3, 2020
- Submitted: March 6, 2020
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 59,382 hours, 26,635 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pressure Switch
- Part number: 501310000
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED - ENG 2 PUMP ENROUTE FAILURE. LOW PRESSURE SWITCH DISPLAYING LO FLAG WHILE PRESSURE TO THE SYSTEM. REMOVED AND REPLACED ENGINE PUMP PRESSURE SWITCH PER AMM 29-13-17. OPERATIONAL LEAK TEST GOOD.
